Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
44 Posts
Discussion Starter · #1 ·
Hi, it is me again: I want to thank the two that answered my inquiry about palpatations. I really appreciate it and I feel that I am in the same class. My doctor has given me Toprol to take for my blood pressure and also Unincet,but, I stopped using that because the way that it made me feel; the two was working against each other. Would your BP dropping too low(110/55) cause palpatations? Thanks, Beenie
 

·
Registered
Joined
·
984 Posts
Hi Beenie. I think the best advice I can give you is to check with your Dr. The systolic pressure of 110 sounds OK but your diastolic pressure of 55 does seem to me to be rather low. A normal reading in a young healthy person would be around 70. How do you know what your b/p is?If you had it checked by a Dr. did they not seem concerned about the bottom figure of 55? If blood pressure drops it can make you dizzy when you change from a lying to a standing position.Toprol, if I'm correct, is used to treat abnormal heart rhythms, migraines and it also lowers blood pressure. What is Unincet for? It maybe the Toprol which has caused your b/p to fall.I'd certainly get it checked out by your Dr. I have mine checked every 6mths as I take medication to lower my b/p. I've also got one of those DIY kits so I can check it myself. The homekits probably aren't as accurate but it gives an fairly good idea what your b/p is.
 
1 - 2 of 2 Posts
Top